PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 25 | 3 | 311-324
Tytuł artykułu

Trees with α-labelings and decompositions of complete graphs into non-symmetric isomorphic spanning trees

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We examine constructions of non-symmetric trees with a flexible q-labeling or an α-like labeling, which allow factorization of $K_{2n}$ into spanning trees, arising from the trees with α-labelings.
Wydawca
Rocznik
Tom
25
Numer
3
Strony
311-324
Opis fizyczny
Daty
wydano
2005
otrzymano
2004-02-24
poprawiono
2004-10-11
Twórcy
  • Department of Applied Mathematics, Technical University Ostrava, 17 listopadu, Ostrava-Poruba 708 33, Czech Republic
Bibliografia
  • [1] P. Eldergill, Decompositions of the complete graph with an even number of vertices (M.Sc. thesis, McMaster University, Hamilton, 1997).
  • [2] D. Froncek, Cyclic decompositions of complete graphs into spanning trees, Discuss. Math. Graph Theory 24 (2004) 345-352, doi: 10.7151/dmgt.1235.
  • [3] D. Froncek, Bi-cyclic decompositions of complete graphs into spanning trees, submitted for publication.
  • [4] D. Froncek and M. Kubesa, Factorizations of complete graphs into spanning trees, Congress. Numer. 154 (2002) 125-134.
  • [5] A. Rosa, Cyclic decompositions of complete graphs (Ph.D. thesis, Slovak Academy of Science, Bratislava, 1965).
  • [6] A. Rosa, On certain valuations of the vertices of a graph, in: Theory of Graphs, Intl. Symp. Rome 1966 (Gordon and Breach, Dunod, Paris, 1967) 349-355.
  • [7] M. Kubesa, Spanning tree factorizations of complete graphs, J. Combin. Math. and Combin. Computing, accepted for publication.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1284
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.